# SDR VNAA202504020009

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 601R350603
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HOUSING OF EXTERNAL HANDLE AT AFT BAGGAGE BAY DOOR.  HOUSING OF EXRENAL HANDLE AT AFT BAGGAGE BAY DOOR WAS REPAIRED PER REO 670-52-31-031 REV B.
